# SDR UALA2010081202951

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 75,890 hours, 12,238 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1866
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK CREW STATES NR 2 ENG DID NOT START IN IGNITION NR 2. N2 ROSE AND  FELL BACK DOWN TO 5 PERCENT AND BOUNCED TO 8 PERCENT THEN BACK TO 6 PERCENT ON SECOND START. REPLACED NR 2 ENG STARTER AND START VALVE. RAN AND LEAK CHECKED ENG. ENG 2 OPS CKD NORMAL.
